MathSciNet Relay Station
MathSciNet bibliographic data
MR1882085 37F10 (37F50)
Devaney, Robert L.; Jarque, Xavier Indecomposable continua in exponential dynamics. Conform. Geom. Dyn. 6 (2002), 1–12.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement